... The Diarrhea occurs every 20-30 minutes for 18 hours so far. My primary doctor is closed until tomorrow morning. Should I stop taking it and wait? The ER prescribed it. I called them and they didn't say much. Would I have to go back to the ER for testing? I'm scared because the ER is expensive and I don't know what to do.
If it's that bad, by all means I would stop taking it. Cipro is a very strong antibiotic. It tore me up and I dropped it after it ruined the muscles in my leg,got diarean and the icing on the cake my fingers are still numb after taking it. I have all my records noted allergy to Cipro. They give it for anthrax,imagine how strong and destructive it can be. There are class action suits out there. Do what you want I guess you will get tired of running to the bathroom, good luck go with your gut.
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 3 answers
Posted 27 Mar 2012 • 2 answers
Posted 18 Nov 2013 • 3 answers
Posted 2 Jan 2016 • 1 answer
Cephalexin - I've been on this drug for 3 full days. The UTI is much better, but now I have diarrhea
Posted 24 Apr 2016 • 0 answers